# SDR 04FDEA00308

- Difficulty date: February 1, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: ALC86292
- Condition: Misaligned
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILZER SLOT DOOR 344AB FASTENER HOLES FOUND MISALIGNED.  RT HORIZONTAL STAB SLOT DOOR 344AB FASTENER HOLES MISALIGN AREA CARRIED OUT REPAIR IAW EA  1-5510-74301, STABILIZERS - HORIZONTAL STABILIZER - RT NR 1 SLOT   DOOR ASSEMBLY REPAIR.
